# SDR AALA202210037945

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 44,907 hours, 16,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD FLIGHT ATTENDANT PANEL SHOWS CHECK DOOR PRESSURE FOR 2R. MAINTENANCE SERVICED 2R DOOR ASSIST BOTTLE PER AMM 52-22-00.
